# SDR CALA2021101101846

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: D5311230720000
- Condition: None
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTO PROBE INSPECTION OF THE LH DOOR STOP FITTING #7 AT F R16, CRACK INDICATION WAS NOTED IN LOWER I/B HOLE FWD LAST TWO L AYERS, REPAIR BEFORE NEXT FLIGHT. (AD2019-20-10)
